# SDR ABXA9900365

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489841
- Condition: Cracked
- Location: Bs 1021
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT STATION 1021 RIGHT.  REPLACED CUSP WEB IAW ABX REA D953-28177 MR.
